# SDR OO0Y20130318002

- Difficulty date: March 18, 2013
- Submitted: March 18, 2013
- Operation: General aviation
- Filed by: Singapore Aero Engine Services Private Limited, repair station OO0Y186X
- Engine: Rroyce RB211TRENT89
- Engine time: 43,069 hours, 10,826 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Case
- Part number: FK32233
- Part serial: AEEJ0157
- Condition: Damaged
- Location: Engine
- Part time: 43,069 hours, 10,826 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEE BOLT WAS FOUND WELDED ONTO THE LPT OUTER CASE OD AT 12 O’CLOCK POSITION.  CONFIRMED NO REPAIR WAS PERFORMED.
